Reliability studies of bivariate distributions with Pearson type VII conditionals
No abstract is available for this item.
Volume (Year): LXIV (2006)
Issue (Month): 2 ()
|Contact details of provider:|| |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Arnold, Barry C., 1987. "Bivariate distributions with pareto conditionals," Statistics & Probability Letters, Elsevier, vol. 5(4), pages 263-266, June.
- E. Castillo & J. Galambos, 1989. "Conditional distributions and the bivariate normal distribution," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 36(1), pages 209-214, December.
- Athanasios Kottas & Konstantinos Adamidis & Sotirios Loukas, 1999. "Bivariate Distributions with Pearson Type VII Conditionals," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 51(2), pages 331-344, June.
- Arnold, Barry C. & Castillo, Enrique & Sarabia, Jose María, 1993. "Multivariate distributions with generalized Pareto conditionals," Statistics & Probability Letters, Elsevier, vol. 17(5), pages 361-368, August.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:060207. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)
If references are entirely missing, you can add them using this form.